Last year I had abdominal surgery for a transduodenal sphincteroplasty and pyloric dilatation. A few weeks later I developed sepsis (Enterobacter) and came very close to dying. I was given a hefty dose of Levaquin and hydrocortisone (my adrenals failed during the sepsis). Since then, I have had unbearable peripheral neuropathy. A recent nerve biopsy test confirmed I have small fiber neuropathy. I also had severe tendonitis for a while but that has gotten better. I assumed I had fluoroquinolone toxicity, but made a recent revelation. I was on Domperidone for nausea and had to wean off it as my prolactin levels were high. I noticed that when I used to eat or drink anything, it would instantly flare my nerve pain. Now that my gut motility has slowed, it is evident the nerve pain flares when food enters my small intestine as the pain is delayed. My neurologists can't figure this out and just keep giving me more Neurontin, which doesn't help. I have had MRIs and CT scans but wonder if they have been looked at properly. I am concerned I may have ischemia, vasculitis, an intestinal perforation, stricture, SIBO, etc. I am gluten free and not a diabetic. Also, my heart rate is 100 sitting and if I try to exercise it goes up to 170. I never had these issues before the surgery. Help!!! Please and Thank You.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.